# SDR P5CA9700498

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7110 · Engine Cowling System
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS NR 2 ENGINE INBOARD CORE COWL EXTERNAL ACCESS PANEL.  WELD REPAIRED PER BOEING PROCESS BAC5975905 AND SRM 51-00-00.
